# SDR USAA980564

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Angle
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING C-1 CHECK VISUAL INSPECTION, FOUND ANGLE CORRODED AT LAV ATTACH POINT TO FLOOR AFT LAV ATTACH ANGLE FLOORBOARD.  FABRICATED DOUBLER PER EA 62883.  (M)
